# SDR COMA9710310

- Difficulty date: June 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N241CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120211
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 12007874015
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN THE HANGAR FOR SCHEDULED MAINTENANCE, MECHANIC NOTICED A CRACK IN THE LEFT NACELLE OUTBOARD AFT SKIN, JUST BELOW THE ROLLER SUPPORT FOR THE OUTBOARD FLAP.  THE SKIN WAS REPAIRED PER AERODESIGN REPORT NR 2331-1 REV IR, 6-12-97.
